# SDR AALA201907109009

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 17,493 hours, 6,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR SHOWED CHECK PRESSURE ON CIDS PANEL. MAINTENANCE SERVICED 4L DOOR DAMPER TO PROPER PRESSURE PER AMM 52-10-00.
